Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense

H. Zegeye, M. Robdera, B. Choudhary

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, we prove a strong convergence of Ishikawa scheme to a uniformly L-Lipschitzian and asymptotically pseudocontractive mappings in the intermediate sense. No compactness assumption is imposed either on T or C, and computation of intersection of closed convex sets Cn and Q n for each n<1 is not required. We also obtain convergence results in this direction for asymptotically strict pseudocontractive mappings in the intermediate sense. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear mappings.

Original languageEnglish
Pages (from-to)326-332
Number of pages7
JournalComputers and Mathematics with Applications
Volume62
Issue number1
DOIs
Publication statusPublished - Jul 1 2011

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense'. Together they form a unique fingerprint.

  • Cite this